2017
Том 69
№ 9

All Issues

Cauchy problem for parabolic systems with pulse action

Luchko V. M., Matychuk M. I.

Full text (.pdf)


Abstract

For linear parabolic systems with pulse action, we establish the well-posedness of the Cauchy problem in normed Dini spaces.

English version (Springer): Ukrainian Mathematical Journal 58 (2006), no. 11, pp 1734-1747.

Citation Example: Luchko V. M., Matychuk M. I. Cauchy problem for parabolic systems with pulse action // Ukr. Mat. Zh. - 2006. - 58, № 11. - pp. 1525–1535.

Full text